Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 10

Bulletin of Mathematical Sciences and Applications

Volume 10
See as eBook
P. 1

The Question of Ambiguity in Mathematics and some of Arising from these Extraordinary Consequences (Elementary Aspect)

Authors: Reuven Tint, K. Raja Rama Gandhi, Michael Tint

Citation: R. Tint et al., "The Question of Ambiguity in Mathematics and some of Arising from these Extraordinary Consequences (Elementary Aspect)", Bulletin of Mathematical Sciences and Applications, Vol. 10, pp. 1-15, 2014

P. 16

Separation Axioms Inquad Topological Spaces

Authors: U.D. Tapi, Ranu Sharma, Bhagyashri A. Deole

Citation: U.D. Tapi et al., "Separation Axioms Inquad Topological Spaces", Bulletin of Mathematical Sciences and Applications, Vol. 10, pp. 16-18, 2014

P. 19

On âg Compact Spaces

Authors: V. Senthilkumaran, R. Krishnakumar, Y. Palaniappan

Citation: V. Senthilkumaran et al., "On âg Compact Spaces", Bulletin of Mathematical Sciences and Applications, Vol. 10, pp. 19-22, 2014

P. 23

Estimation of Technogenic Danger Risk of Technico Economic Systems

Authors: Nikolay Petrov

Citation: N. Petrov "Estimation of Technogenic Danger Risk of Technico Economic Systems", Bulletin of Mathematical Sciences and Applications, Vol. 10, pp. 23-29, 2014

P. 30

Maximal Coupling Procedure and Stability of Continuous-Time Markov Chains

Authors: Mokaedi V. Lekgari

Citation: M. V. Lekgari "Maximal Coupling Procedure and Stability of Continuous-Time Markov Chains", Bulletin of Mathematical Sciences and Applications, Vol. 10, pp. 30-37, 2014

P. 38

A Criterion for (Non-)Planarity of The Block-Transformation Graph Gαβγ when αβγ = 101

Authors: B. Basavanagoud, Jaishri B. Veeragoudar

Citation: B. Basavanagoud and J. B. Veeragoudar, "A Criterion for (Non-)Planarity of The Block-Transformation Graph Gαβγ when αβγ = 101", Bulletin of Mathematical Sciences and Applications, Vol. 10, pp. 38-47, 2014

P. 48

A Derivation of Proca Equations on Cantor Sets: A Local Fractional Approach

Authors: Victor Christianto, Biruduganti Rahul

Citation: V. Christianto and B. Rahul, "A Derivation of Proca Equations on Cantor Sets: A Local Fractional Approach", Bulletin of Mathematical Sciences and Applications, Vol. 10, pp. 48-56, 2014